# SDR ASOA201101343

- Difficulty date: May 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,689 hours, 19,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 TO TRANSVERSE BEAM ATTACHMENT FITTING HAS 2 SPOTS OF MINOR CORROSION AT UPPER INBD END, WORST AREA MEASURES APPROX .4" LONG X .20" WIDE X .003" DEEP. REMOVED THE FS 349, LBL 45 TRANSVERSE BEAM ATTACH FITTING IAW SRM 51-42-21.  FOUND CORROSION DAMAGE TO BE OUT OF LIMITS IAW SRM 53-21-23 & 53-00-00.   PERFORMED STEP 3 OF REO EDDY CURRENT REPAIRED AREAS, NO INDICATIONS NOTED.   ROTOPEENED REWORKED AREAS IAW SRM 51-24-11.   INSTALLED FITTING AT FS 349, LBL 45 IAW SRM 51-42-21.
